# SDR IPXA2024051272773

- Difficulty date: May 2, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,570 hours, 8,979 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SPOILER UPPER SURFACE FOUND DENT, 1.DIA:0.65",DEPTH:0.012",12" FROM T/E,15" FROM OUTBD EDGE, 2.DIA:0.66" DEPTH:0.008",14.75" FROM T/E,11.5" FROM OUTBD EDGE. (REPAIR) REPAIR I/A/W: B747-400F (REV. 100) SRM 51-70-10-2R-2 AND 51-70-10-2R-0 PER SRM 57-20-01-2R-1 (DETAIL I). REPAIR CLASSIFICATION: MAJOR REPAIR PER GMM 05.04.01.
